# SDR UALA2010061402078

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 78,922 hours, 12,700 cycles
- Engine: Pwa PW4060
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Relay
- Part number: K175K192
- Condition: Intermittent
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  REPLACED FUEL CONTROL, NO HELP, FOUND APU FUEL VALVE INTERMITTENT, REPLACED, NO HELP.  REPLACED RELAYS K175 AND K192.  APU OPS CHECK GOOD.
